Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having black hole on back. Hole getting bigger, small strings comes out of it. An ideas on what this could be?

My boyfriend has a lump on his back. A few months ago a black hole formed on it. Lately, the hole is getting bigger and I can see the black area expanding under his skin. I once picked at it with tweezers and cleaned it with peroxide . I was able to pull a few small strings out of it, but the black does not come off. An ideas on what this could be? Should we be worried? What can I do to eliminate this thing? Thanks.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from sebaceous cyst.white and black strings can come out from the cyst is not medical treatment works on this condition.only surgery is treatment of choice.sebaceous cyst should be removed in total and oral antibiotic should be used twice daily and applicatio n of antibiotic cream can cure the condition
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor